# SDR FDEA202303150710

- Difficulty date: March 15, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300*
- Aircraft serial: 572
- Aircraft time: 54,494 hours, 30,318 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276056000
- Part serial: CP1200
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER TRAPPED AREA (40MMX60MM)WAS FOUND AT NO.28 FASTENER OF RH ELEVATOR TOP   SKIN.(COUNTING FROM I/B  TO O/B) REPAIRED THE DAMAGE AREA WITH CORE AND PLIES.THIS IS CAT.B REPAIR. I.A.W A300-600 SRM   55-21-12-201-2, PARA.5J, PAGE.266-270, FIG.212(SHEET-3) & SRI:55-21-12-201, IIR:55-21-12-2-001-00,   PARA.3A, TABLE.202.  "MAJOR REPAIR"
